Variational iteration method for Sturm-Liouville differential equations


ALTINTAN D., UĞUR Ö.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.58, no.2, pp.322-328, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1016/j.camwa.2009.02.029
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.322-328

Abstract

In this article, He's variational iteration method is applied to linear Sturm-Liouville eigenvalue and boundary value problems, including the harmonic oscillator. In this method, solutions of the problems are approximated by a set of functions that may include possible constants to be determined from the boundary conditions. By computing variations, the Lagrange multipliers are derived and the generalised expressions of variational iterations are constructed. Numerical results show that the method is simple, however powerful and effective. (c) 2009 Elsevier Ltd. All rights reserved.